# SDR SWAA2023042730885

- Difficulty date: April 24, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 49,708 hours, 29,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW LIGHT EMER. EXIT DOOR INOP EMERGENCY LIGHTS OPS GOOD<[01] AC OK TO CONTINUE PER MEL 33-2-03 SP1B AUTH#131432;[02] RE-LAMP WINDOW LIGTH EMER EXIT DOOR PER AMM 33-51-01. OPS CHECK GOOD.
